On some new sequence spaces

Ekrem Savaş

Öz


In this paper, we investigate some new sequence spaces which arise from the notation of generalized de la Vallée-Poussin means and introduce the spaces of strongly λ- invariant summable sequences which happen to be complete paranormed spaces under certain conditions.


Tam Metin:

PDF

Referanslar


Banach, S., Theorie des Operations Lineaires, (1932).

Duran, J.P., Infinite matrices and almost convergence, Math. Z., 128, 75-83, (1972).

Hamilton, H.J. and Hill, J. D., On strong summability, Amer. J. Math., 60, 588-94, (1938).

Kuttner, B., Note on strong summability, J. London Math. Soc., 21, 118-22, (1946).

King, J.P., Almost summable sequences, Proc. Amer. Math. Soc., 17, 1219-25, (1966).

Lorentz, G.G., A contribution to the theory of divergent sequences, Acta Math., 80, 167-190, (1948).

Maddox, I.J., Spaces of strongly summable sequences, Quart. J. Math. Oxford Ser., (2)18, 345-55, (1967).

Maddox, I.J., Elements of Functional Analysis, Cambridge University Press, (1970).

Malkowsky, E. and Savaş, E., Some -sequence spaces defined by a modulus, Archivum Math., 36(3), 219-228, (2000).

Mursaleen, M., Matrix transformation between some new sequence spaces, Houston J. Math., 9, 505–509, (1993),.

Mursaleen, M., On some new invariant matrix methods of summability, Q.J. Math., 34, 77-86, (1983).

Nanda, S., Some sequence spaces and almost convergence, J. Austral. Math. Soc. (Series A), 22, 446-455, (1976).

Savaş, E., Some sequence spaces involving invariant means, Indian J. Math., 31, (1989).

Savaş, E., A note on some sequence spaces, Doğa Türk. J. Math., 15, (1991).

Savaş, E., Invariant means and generalization of a theorem of S. Mishra, Doga Türk. J. Math., 14, (1989).

Savaş, E., Invariant coregular and conull matrices of operators, Hacettepe Bull. Math. Sci. and Eng., 19, (1990).

Savaş, E., Infinite matrices and generalized almost convergence, Doga Türk. J. Math., 5(3), 1-10, (1987).

Saraswat, S.K. and Gupta, S.K., Spaces of strongly -summable sequences, Bull. Cal. Math. Soc., 75, 179-184, (1983).

Schaefer, P., Infinite matrices and invariant means, Proc. Amer. Math. Soc., 36, 104–110, (1972).


Refback'ler

  • Şu halde refbacks yoktur.


Telif Hakkı (c) 2018 Ekrem Savaş

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.